Downloads: 149

Files in This Item:
File Description SizeFormat 
1744-05.pdf866.91 kBAdobe PDFView/Open
Title: ZDDによるパスの列挙 (計算機科学とアルゴリズムの数理的基礎とその応用)
Authors: 川原, 純  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0001-7208-044X (unconfirmed)
斎藤, 寿樹  KAKEN_name
鈴木, 拡  KAKEN_name
湊, 真一  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-1397-1020 (unconfirmed)
吉仲, 亮  KAKEN_name
Author's alias: Kawahara, Jun
Saitoh, Toshiki
Suzuki, Hiromu
Minato, Shin-ichi
Yoshinaka, Ryo
Issue Date: Jun-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1744
Start page: 35
End page: 41
URI: http://hdl.handle.net/2433/170975
Appears in Collections:Mathematical Foundations and Applications of Computer Science and Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.